# SDR ASOA01305

- Difficulty date: December 30, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N242AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120069
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 23080013
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

FLT 4926 - DURING A SHORT FINAL APPROACH INTO DFW, THE RIGHT MAIN GENERATOR FAILED.  THE CAPTAIN TRIED TO RESET THE GENERATOR IN THE AIR, BUT IT WOULD NOT RESET.  AN EMERGENCY WAS DECLARED, AND THE AIRCRAFT MADE AN UNEVENTFUL LANDING AT DFW.  MAINTENANCE RESET THE CIRCUIT BREAKER AND PARALLELED THE LEFT AND RIGHT GENERATORS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
